# SDR DALA2024021201851

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 92,540 hours, 16,425 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Sparks
- Location: First Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1814 F/O SEAT SPARKED AND TRIPPED BREAKER WHILE MOVING AFT. CORRECTIVE ACTION: R/R FO SEAT ASSEMBLY IAW B767-400 AMM 25-11 SEAT OPERATES NML. (5554073)
